


default search action
"On condition numbers for least squares with quadric inequality constraint."
Huai-An Diao (2017)
- Huai-An Diao
:
On condition numbers for least squares with quadric inequality constraint. Comput. Math. Appl. 73(4): 616-627 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.